# SDR CALA0001946

- Difficulty date: December 15, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 40,932 hours, 21,390 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IAH. QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE NOSE STRUT FLAT. THE NOSE STRUT WAS REPLACED AND SERVICED IAW MM 32-21-17. OPERATIONAL CHECKS WERE GOOD.
